Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Is there any side effects of positrim drinking?

took positrim drink to get slim body but my period delayed hello,i took positrim drink to get slim body but my period delayed dat month.... is dat a effect of positrim??
Asked On : Sun, 30 Jan 2011
Answers:  3 Views:  3553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Alvin;
welcome to HealthcareMagic
Yes the diarrhoea which you get can be due to intolerance of any of the ingredients of the positrim and so in such a situation it is better for you to avoid it.
Take care.
Thanks
Answered: Sat, 20 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello;
welcome to HealthcareMagic
Positrim is a drinking powder made by Amway and is used for slimming.It is just a protein and diet supplement and should not affect your periods.Periods can get delayed due to many reasons like hormonal imbalance;PCOS;mental stress;thyroid problems etc.So if you want you can continue positrim and if you don't get periods with in 10 days of your due date then you should consult a Gynaecologist for examination and treatment.
Thanks
Answered: Wed, 17 Aug 2011
I find this answer helpful
  User's Response
Dear doctor I am ALVIN. I took positrim to gain weight. But why when I took the positrim, and after say like 10 minutes, and I took my lunch, Imediately I get stomach upset. The next day I Had a terrible diarhea which last for one whole day. is this another effect ofpositrim?
Answered: Sat, 20 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions